# SDR DALA2023080706369

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 41,299 hours, 28,175 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ATTACH ANGLE APPROX STA 1178 CANT BTW LONGERON 1LH AND LONGERON 3LH AT EMPENNAGE AREA. SUMMARY OF NRC 00035: REPAIR ON ATTACH ANGLE APPROX STA 1178 CANT BTW LONGERON 1LH AND LONGERON 3LH AT EMPENNAGE AREA WAS PERFORMED PER 717-200 SRM 53-30-01-2R REP 1 STEP 6 A. (LP #2902099)
